# SDR ASAA2022072039196

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 3,798 hours, 1,091 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Sys
- Condition: Warning Light
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD PANEL ILLUMINATED UPON LANDING. GROUNDED - YES. FOUND FAULTS FOR ENG1 AND ENG2 IGNITION LEFT RELEASED PER MEL 74-00-01B BOTH LT HAND IGN INOP. REPLACED IGNITION SWITCH S858 REF B737-9 WDM 74-31-11-1 PERFORMED EEC IGNITION TEST CHAN A+B ON ENG #1+#2 REF AMM 71-00-00-730-804/805-G00 ALL TEST PASSED PERFORMED ENG RUNS WITH IGNITION SWITCH IN LEFT POSITION OPS NORMAL. NO FAULTS COULD BE VERIFIED ALL FAULTS ON A/C HISTORY ARE MISSING. NO ACTIVE FAULTS. MAINT LIGHT IS EXTINGUISHED.
